Topology of complete manifolds with radial curvature bounded from below

Kei Kondo, Shin Ichi Ohta

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We investigate the topology of a complete Riemannian manifold whose radial curvature at the base point is bounded from below by that of a von Mangoldt surface of revolution. Sphere theorem is generalized to a wide class of metrics, and it is proven that such a manifold of a noncompact type has finitely many ends.

Original languageEnglish
Pages (from-to)1237-1247
Number of pages11
JournalGeometric and Functional Analysis
Issue number4
Publication statusPublished - Nov 2007
Externally publishedYes


  • Number of ends
  • Radial curvature
  • Radius sphere theorem
  • Riemannian manifold
  • Von Mangoldt surface of revolution

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'Topology of complete manifolds with radial curvature bounded from below'. Together they form a unique fingerprint.

Cite this